Doctor insights on:
Whiteheads All Over Face
I am taking swanson's ovarian glandular - recently have broken out in tiny whiteheads all over my face?? help???
Doctor can evaluate: A primary care doctor can evaluate to see what the problem is. The rash may or may not be related to the ground up cow ovaries that one is taking. Trying to eat animal hormones? All bets are off when a person starts eating fresh, freeze-dried, or ground up animal ovaries or testicles. Nobody really knows for sure what's in that stuff, what the effects could be, or what the side effects could be. ...Read more
I have whiteheads on my face. I am taking medictions.When I get up in the morning they are less visible but till night they become more visible. Why?
Skin thing : When you are active during the day your skin produces more sweat and oils from the glands ...Read more
Probably : In all likelihood it probably is, particularly if there are no significant areas of redness or fever which if present would suggest you would be best served with a visit to your physician. Having said that in all likelihood this is a presentation of acne and would likely be well addressed with over-the-counter acne preparations containing benzoyl peroxide. ...Read more
Probably milium: These are likely milia. They are very common in newborns and caused by sebum (sweat lubricant) buildup in the hair follicles. They usually disappear on their own over a couple of weeks. ...Read more